Lobachevskii Journal of Mathematics

, Volume 34, Issue 4, pp 412–415 | Cite as

On the smoothness of a solution of nonlinear filtration problem in the presence of a point source

  • O. A. Zadvornov
  • G. O. Zadvornova


Properties of a solution of a nonlinear filtration problem in a heterogeneous porous medium in the presence of a point source for a fluid obeying a linear growth law at infinity are studied. In the generalized setting of the problem, a singularity related to the singularity of the right-hand side is determined as an additive term. The pressure field is represented as the sum of a known solution of a certain linear problem (associated with the initial one) with a point source on the right-hand side and an unknown “addition.” The Hölder continuity of the latter term is proved.

Keywords and phrases

nonlinear filtering heterogeneous medium point source Hölder continuity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    O. A. Zadvornov, “The existence of a solution for a quasilinear elliptic boundary value problem in the presence of point sources,” Uchen. Zap. Kazan. Univ. Ser. Fiz.-Mat. Nauki 125(1), 155–163 (2010).Google Scholar
  2. 2.
    V. S. Vladimirov, Equations of Mathematical Physics (Nauka, Moscow, 1988) [in Russian].MATHGoogle Scholar
  3. 3.
    M. M. Vainberg, Variational Methods for Studying Nonlinear Operators (Gostekhizdat, Moscow, 1956) [in Russian].Google Scholar
  4. 4.
    O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Equations of Elliptic Type (Nauka, Moscow, 1973) [in Russian].MATHGoogle Scholar
  5. 5.
    H. Gajewski, K. Groger, and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen (Akademie, Berlin, 1974; Mir, Moscow, 1978).MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2013

Authors and Affiliations

  1. 1.Kazan Federal UniversityKazanTatarstan, Russia

Personalised recommendations